MathSciNet Relay Station
MathSciNet bibliographic data
MR2970679 35F30 (35A01 35A02)
Chang, Yu-Hsien; Hong, Cheng-Hong The chaos of the solution semigroup for the quasi-linear Lasota equation. Taiwanese J. Math. 16 (2012), no. 5, 1707–1717.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement